# SDR CA131111006

- Difficulty date: June 4, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 150M
- Aircraft time: 17,165 hours
- Engine: Cont O200A
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Transmitter
- Part number: 04265171
- Condition: Faulted
- Location: Fuel Qty
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LT FUEL TRANSMITTER PN 0426517-1 REPORTED READING EMPTY WHEN FUEL TANK IS FULL. LT FUEL TRANSMITTER FOUND TO HAVE A HOLE IN FOAT.  TRANSMITTER REPLACED WITH SERVICABLE UNIT, FUNCTION CHECKED SERVICABLE.
